Hail, Tarrant
- When
- December 17, 2:50 PM CST
- Where
- Tarrant County, Lake Worth
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.800, -97.400
Hail up to the size of dimes fell in Lake Worth.
Rain and thunderstorms developed ahead of a sheared upper level trough. Hail up to the size of dimes fell in Lake Worth (in Tarrant County).
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FWD wrote it up.
Rain and thunderstorms developed ahead of a sheared upper level trough. Hail up to the size of dimes fell in Lake Worth (in Tarrant County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Dec 17, 12:09 PM CST, 2 hours 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1209 PM CST WED DEC 17 2014 .AVIATION... A VERY TRICKY 18 UTC TAF CYCLE LATE THIS MORNING FOR THE METROPLEX AND WACO TAF SITES. THE MAIN CONCERNS/IMPACTS WILL BE THE THREAT FOR PRECIPITATION/THUNDER AS WELL AS THE POTENTIAL FOR IFR CIGS/VISBY THIS EVENING THROUGH THE OVERNIGHT HOURS. FOR THE METROPLEX TAF SITES...REGIONAL RADARS THIS MORNING REVEALED SCATTERED SHOWERS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. THE 12 UTC FWD RAOB AND RECENT AMDAR DATA REVEALED A VERY DRY LAYER OF AIR PERSISTED AROUND THE 3-5 KFT AGL. TRENDS IN VAD WINDS FROM THE KFWS WSR-88D INDICATED THAT VIRGA BELOW THE SUB-CLOUD REGION WAS AIDING IN GRADUAL SATURATION OF THE AFORMENTIONED LAYER. THIS TREND IS EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS. GUIDANCE FROM THE RAP/NAM HAS DONE A DECENT JOB IN HANDLING THIS TOP-DOWN MOISTENING PROCESSES AND THUS THIS FORECAST LEANS SOMEWHAT HEAVIER ON THE OUTPUT FROM THESE MODELS. HI-RES MODEL GUIDANCE CONTINUES TO INDICATE THAT MORE WIDESPREAD PRECIPITATION WILL BE POSSIBLE THIS AFTERNOON. THE INSTABILITY AXIS AS NOTED BY THE RAP MESOANALYSIS SUGGESTS SOME POTENTIAL FOR THUNDER AND AS A RESULT...HAVE INCLUDED VCTS AT THE METROPLEX TAF SITES FOR SEVERAL HOURS THIS AFTERNOON. AS GREATER FORCING ARRIVES...MORE WIDESPREAD PRECIPITATION SHOULD DEVELOP...AND A CONTINUED MOISTENING OF THE LOW LEVELS SHOULD ENSUE. THIS MOISTENING WILL RESULT IN CIGS AND VISBY DETERIORATING QUICKLY LATE THIS AFTERNOON AND INTO THE EVENING HOURS. IFR CIGS AND VISBY ARE EXPECTED ACROSS THE METROPLEX TAF SITES AROUND 0200 UTC. THE ONSET OF THE DETERIORATING CIGS/VISBY WILL BE MOST LIKELY BE TIED TO AREAS OF LIGHT RAIN/DRIZZLE DEVELOPING THIS EVENING AND THROUGH MIDNIGHT. THERE IS THE POTENTIAL FOR LIFR CIGS/VISBY...BUT THERE REMAINS SOME UNCERTAINTY IN THIS AND AS A RESULT...WILL DEFER TO LATER SHIFTS. VISBY SHOULD IMPROVE AROUND MIDNIGHT WITH CONTINUED IFR CIGS EXPECTED TO PERSIST THROUGH THURSDAY MORNING. FOR THE WACO TAF SITE...MVFR CIGS JUST TO THE SOUTH OF THE TAF SITE SHOULD SLOWLY LIFT NORTHWARD AS LOW LEVEL WARM/MOIST AIR ADVECTION OVERSPREADS THE REGION. UNLIKE AREAS TO THE NORTH...PRECIPITATION HAS BEEN SLIGHTLY SLOWER TO BREAKOUT HERE THIS AM AND THUS A SLIGHTLY DEEPER LAYER OF DRIER AIR ALOFT REMAINS. PRECIPITATION SHOULD GRADUALLY INCREASE AS THE LARGER SCALE FORCING GRAZES CENTRAL TEXAS. AREAS OF LIGHT PRECIPITATION SHOULD DEVELOP TOWARDS THE MID TO LATE AFTERNOON HOUR. AREAS OF LIGHT RAIN AND DRIZZLE WILL SUPPORT IFR CIGS THROUGH TONIGHT AND INTO THE EARLY PORTION OF THURSDAY. THEREAFTER...CIGS SHOULD IMPROVE TO MVFR. 15-BAIN/92-TR && .UPDATE... SHOWERS AND A FEW THUNDERSTORMS STARTING TO EXPAND IN COVERAGE ACROSS NORTH CENTRAL TEXAS THIS MORNING...AHEAD OF A VIGOROUS UPPER LEVEL SYSTEM LIFTING ACROSS SOUTHERN NEW MEXICO. ONGOING FORECAST OF CATEGORICAL POPS STILL LOOKS GOOD FOR THIS AFTERNOON...AS FORCING FOR ASCENT PROMOTES EASTWARD EXPANSION OF RAIN SHIELD. RAIN/CLOUDS SHOULD INHIBIT TEMPERATURES ACROSS THE NORTHERNMOST COUNTIES...SO LOWERED READINGS IN THESE AREAS A FEW DEGREES IN THE LATEST UPDATE. REMAINDER OF FORECAST LOOKS GOOD AT THIS POINT. BRADSHAW && .PREV DISCUSSION... /ISSUED 356 AM CST WED DEC 17 2014/ EARLY MORNING WATER VAPOR SATELLITE IMAGERY SHOWED A SHORTWAVE TROUGH OVER NORTHERN BAJA CALIFORNIA AND FAR NORTHWESTERN MEXICO...MOVING EAST TOWARDS TEXAS. TO THE SOUTHEAST OF THIS TROUGH...WATER VAPOR SATELLITE IMAGERY SHOWED A GOOD PLUME OF TROPICAL PACIFIC MOISTURE STREAMING NORTHEAST OVER NORTHERN MEXICO AND MOST OF TEXAS. REGIONAL RADARS WERE ALREADY PICKING UP SOME ELEVATED PRECIPITATION RETURNS OVER WEST CENTRAL TEXAS AT 0830Z (230 AM CST). SURFACE OBSERVATIONS INDICATED THAT RAINFALL WAS NOT YET REACHING THE GROUND UNDER THESE RETURNS. THE 00Z FWD RAOB WAS VERY DRY...WITH AN OBSERVED PRECIPITABLE WATER OF A THIRD OF AN INCH...SO IT WILL TAKE SOME TIME TO MOISTEN UP THE ATMOSPHERE BEFORE ANY SUBSTANTIAL RAINFALL IS POSSIBLE ACROSS THE REGION THIS MORNING. TODAY...THE FACT THAT THE 00Z FWD RAOB WAS SO DRY...AND YET MODELS CONSISTENTLY BRING A 70 TO 100 PERCENT CHANCE OF MEASURABLE RAINFALL ACROSS THE CWA...IS A MAJOR SOURCE OF CONCERN WITH REGARDS TO TODAY'S RAINFALL FORECAST. TO ASSESS THE REALISM OF MODELS ADVERTISING THAT WE WILL MOISTEN UP FROM THE MID-LEVELS DOWN THROUGH THE LOWER TROPOSPHERE QUICKLY TODAY WE HAVE TO KNOW WHERE THIS MOIST AIR IS GOING TO COME FROM. IF WE KNOW THE SOURCE REGION FOR THE MOIST MID-LEVEL AIR FORECAST TO BE IN PLACE TODAY...WE CAN LOOK AT UPSTREAM RAOBS TO ASSESS HOW LIKELY FORECAST MODELS ARE TO VERIFY THIS RAPID INCREASE IN MOISTURE ACROSS NORTH AND CENTRAL TEXAS. TO ASSESS THIS...WENT AHEAD AND RAN THE HYSPLIT MODEL OVER NORTH TEXAS CALCULATING BACKWARDS TRAJECTORIES FROM THE MIDDLE TROPOSPHERE OVER NORTH TEXAS AT 21Z TODAY (3 PM THIS AFTERNOON) BACK TO 00Z YESTERDAY EVENING. WENT AHEAD AND DROPPED BACKWARDS TRAJECTORIES INTO THE HYSPLIT MODEL FROM APPROXIMATELY THE 700 MB LEVEL DOWN TO THE 850 MB LEVEL USING THE 17/00Z NAM AS THE BASE MODEL FOR THE HYSPLIT RUNS. THIS ANALYSIS INDICATED THAT OUR MID- TROPOSPHERE AIR THIS AFTERNOON WILL MOVE OVER THE REGION FROM THE TEXAS/MEXICO BORDER...FROM DEL RIO SOUTHEAST TO LAREDO. THIS MEANS THAT WE CAN LOOK AT THE 00Z DEL RIO RAOB TO GET SOME IDEA OF WHAT THE MID-LEVEL AIR MASS OVER NORTH TEXAS MAY BE COMPOSED OF THIS AFTERNOON. THE 00Z DEL RIO RAOB WAS ESSENTIALLY SATURATED FROM THE 850 MB LEVEL TO THE 700 MB LEVEL. MAYBE MORE IMPORTANTLY...THE MOISTURE CONTENT IN THIS LAYER WAS AROUND 5 TIMES THE MOISTURE CONTENT OBSERVED ON THE 00Z FWD RAOB. IN GENERAL...THIS IS GOOD NEWS FOR THOSE THAT WANT RAIN AS IT LOOKS LIKE THE CONSENSUS MODEL FORECAST FOR A RAPID MOISTENING OF THE MIDDLE TROPOSPHERE OVER THE CWA TODAY IS FIRMLY BACKED UP BY OBSERVED DATA UPSTREAM. WITH HIGH CONFIDENCE IN SIGNIFICANT MOISTURE RETURN TO THE REGION TODAY...WENT AHEAD AND BUMPED UP POPS INTO THE 70 TO 80 PERCENT RANGE ACROSS THE CWA FOR THIS AFTERNOON AND EVENING. KEPT POPS IN THE 20 TO 60 PERCENT RANGE FROM EAST TO WEST THIS MORNING ACROSS THE CWA AS IT REALLY WILL TAKE SOME TIME FOR THIS MOISTURE RETURN TO TAKE PLACE. FORECAST SOUNDINGS ARE SATURATED IN THE MIDDLE ATMOSPHERE ALL ALONG THE INTERSTATE 35 CORRIDOR BY 21Z. ONCE THIS OCCURS...ANY LIFT SHOULD RESULT IN MEASURABLE RAINFALL ACROSS THE AREA. CONFIDENCE IN LIFT SPREADING OVER THE REGION TODAY IS HIGH AS WELL AS THE SHORTWAVE TROUGH APPEARS TO BE WELL INITIALIZED IN TERMS OF POSITION AND INTENSITY COMPARING MODEL DATA TO SATELLITE IMAGERY. LARGE SCALE FORCING FOR ASCENT IS MAXIMIZED ALONG THE INTERSTATE 35 CORRIDOR THIS AFTERNOON...AND THEN MOVES EAST OF THE INTERSTATE 35 CORRIDOR AFTER 00Z (6 PM CST) THIS EVENING. FORECAST SOUNDINGS CONTINUE TO ADVERTISE 1-200 J/KG OF ELEVATED CAPE WHEN THE STRONGEST FORCING FOR ASCENT MOVES FROM WEST TO EAST ACROSS THE CWA TODAY...SO LEFT ISOLATED THUNDER IN THE FORECAST THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS ARE GENERALLY EXPECTED TO BE LIGHT...AND AVERAGE ABOUT ONE QUARTER OF AN INCH ACROSS NORTH AND CENTRAL TEXAS. TONIGHT AND THURSDAY...RAINFALL IS EXPECTED TO COME TO AN END FROM WEST TO EAST ACROSS THE CWA THIS EVENING INTO THE OVERNIGHT HOURS. WEAK FORCING FOR SUBSIDENCE BEHIND TODAY'S SHORTWAVE TROUGH SHOULD KEEP DRY WEATHER IN PLACE FOR MUCH OF THE AREA ON THURSDAY...HOWEVER ANOTHER UPPER LEVEL TROUGH WILL BE MOVING THIS WAY DURING THE DAY ON THURSDAY. THIS TROUGH IS EXPECTED TO TAKE A MORE SOUTHERLY TRACK THAN TODAY'S TROUGH...AND AS A RESULT...ITS PRIMARY INFLUENCE ON THE REGION ON THURSDAY WILL BE TO INDUCE CYCLOGENESIS OVER THE HILL COUNTRY THROUGHOUT THE DAY. THIS LOW- LEVEL CYCLOGENESIS WILL RESULT IN SOME PERSISTENT LIFT IN THE LOWER ATMOSPHERE OVER THE FAR SOUTHEASTERN CWA ON THURSDAY. WENT AHEAD AND LEFT A SMALL CHANCE OF RAIN IN THE FORECAST FOR THESE LOCATIONS AS A RESULT. OTHERWISE...EXPECT MUCH OF WEDNESDAY NIGHT AND THURSDAY TO REMAIN DRY ACROSS MOST OF NORTH AND CENTRAL TEXAS. THURSDAY NIGHT AND FRIDAY...THIS SECOND UPPER LEVEL TROUGH IS EXPECTED TO BE STRONGER THAN TODAY'S UPPER TROUGH. THIS SHOULD RESULT IN SIGNIFICANTLY HIGHER RAINFALL TOTALS WHEREVER THE BEST FORCING FOR ASCENT SETS UP. UNFORTUNATELY...BECAUSE THIS SECOND SYSTEM IS EXPECTED TO MAINTAIN A MORE SOUTHERLY TRACK THAN TODAY'S SYSTEM...THIS AXIS OF HEAVIER RAINFALL APPEARS LIKELY TO REMAIN SOUTH OF MOST OF THE CWA. THERE APPEARS TO BE TWO FEATURES TO KEEP A CLOSE EYE ON DURING THIS EVENT...THE 850 AND 700 MB FRONTS. MODELS SEEM TO CONSISTENTLY INDICATE THAT THE AXIS OF HEAVIEST RAINFALL WILL REMAIN CLOSELY TIED TO THE DYNAMICS AND POSITION OF THE 850 MB FRONT. NEARLY ALL GUIDANCE PAINTS AN AXIS OF 1-2 INCHES OF RAIN ALONG AND JUST NORTH OF THIS FEATURE. THE CONSENSUS OF GUIDANCE INDICATES THAT THIS FRONT WILL BE LOCATED NEAR A LINE FROM PALESTINE TO KILLEEN FOR NEARLY 12 HOURS FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. AS A RESULT...HAVE REASONABLE CONFIDENCE THAT ANY RAINFALL TOTALS EXCEEDING ONE INCH DURING THIS EVENT WILL REMAIN CONFINED TO LOCATIONS ALONG AND SOUTHEAST OF A LINE FROM LAMPASAS TO WACO TO ATHENS...WHICH IS JUST NORTH OF THE FORECAST POSITION OF THE 850 MB FRONT. TO THE NORTH OF THIS LINE ...LOW-LEVEL DYNAMICS CONSISTENTLY FAVOR COLD AIR ADVECTION AND SUBSIDENCE...AND EXPECT RAINFALL TOTALS TO DROP OFF DRAMATICALLY NORTHWEST OF THIS LINE AS A RESULT. THE 700 MB FRONT APPEARS TO REPRESENT THE NORTHERN EDGE OF WHERE MEASURABLE RAINFALL IS MOST LIKELY TO FALL. FOR NATIONAL WEATHER SERVICE FORECAST PURPOSES...A 100 PERCENT CHANCE OF RAIN IS VERIFIED REGARDLESS OF WHETHER ONE HUNDREDTH OF AN INCH OR 4 INCHES OF RAIN FALLS...SO THIS LINE IS IMPORTANT FOR FORECAST PURPOSES. HOWEVER...RAINFALL THAT OCCURS IN BETWEEN THE 700 MB AND 850 MB FRONTS IS LIKELY TO AVERAGE BETWEEN ONE TENTH TO ONE QUARTER OF AN INCH...SIGNIFICANTLY LESS THAN WHAT IS EXPECTED SOUTHEAST OF THE 850 MB FRONT. WILL NOT GET INTO ALL OF THE DYNAMICAL REASONS THAT THIS IS THE CASE...HOWEVER THE PRIMARY REASON FOR THE DRAMATIC DIP IN RAINFALL AMOUNTS IS BECAUSE THE QUANTITY OF MOISTURE DECREASES RAPIDLY WITH ALTITUDE IN OUR ATMOSPHERE. EVEN THOUGH THE MID-LEVEL LIFT MAY BE NEARLY AS STRONG AS THE LOW-LEVEL LIFT...THERE IS SIMPLY LESS WATER VAPOR TO LIFT...AND THIS RESULTS IN A DRAMATIC DECLINE IN RAINFALL AMOUNTS. AT ANY RATE...EVEN THROUGH RAINFALL AMOUNTS ARE LIKELY TO BE LIGHT...THE 700 MB FRONT LOOKS LIKELY TO BE LOCATED NEAR THE INTERSTATE 30 CORRIDOR DURING THIS EVENT...SO HAVE RELATIVELY HIGH POPS (AROUND 60 PERCENT) IN THE FORECAST THIS FAR NORTH DESPITE THE FACT THAT RAINFALL WILL BE MUCH LIGHTER IN NATURE THAN FOR AREAS TO THE SOUTHEAST. RAINFALL IS EXPECTED TO COME TO AN END FROM WEST TO EAST ACROSS THE ENTIRE CWA FRIDAY AFTERNOON AND EVENING. SOME MODELS ARE HANGING ON TO SOME WRAP AROUND MOISTURE ALONG AND NORTH OF INTERSTATE 30 FRIDAY EVENING BEHIND THE UPPER TROUGH...SO LEFT A LOW CHANCE OF RAIN IN THE FORECAST TO ACCOUNT FOR THIS. MODELS GENERALLY INDICATE THAT THIS STORM SYSTEM WILL NOT GET WRAPPED UP QUICKLY ENOUGH TO RESULT IN A SIGNIFICANT OCCLUSION OVER THE SOUTH PLAINS IN ITS WAKE...BUT AN OCCLUSION IS A CLASSIC FEATURE OF STRONG MID-LATITUDE CYCLONES...SO WILL KEEP AN EYE ON WRAP AROUND MOISTURE IN LATER FORECASTS. IF MORE SIGNIFICANT MOISTURE DOES GET WRAPPED UP BEHIND THIS SYSTEM...IT SHOULD ONLY RESULT IN LIGHT RAIN AS ALL GUIDANCE IS WARM ENOUGH TO PREVENT LIGHT SNOW FROM REACHING THE SURFACE AT THIS TIME. THIS WEEKEND...MODELS CONTINUE TO INDICATE THAT FRIDAY'S UPPER TROUGH WILL BE STRONG ENOUGH TO ADVECT ALL SIGNIFICANT MOISTURE OFF TO THE EAST OR SOUTHEAST BY SATURDAY...SO MAINTAINED A DRY FORECAST AT THIS TIME. MODELS CONTINUE TO INDICATE A RELATIVELY STRONG UPPER TROUGH MOVING OVER THE SOUTH PLAINS IN NORTHWEST FLOW ALOFT ON SUNDAY...BUT WITH LITTLE MOISTURE TO WORK WITH THIS MAY ONLY RESULT IN A BRIEF INCREASE IN CLOUD COVER. EARLY NEXT WEEK...MODELS ARE COMING INTO BETTER AGREEMENT WITH REGARDS TO THE PASSAGE OF A STRONG COLD FRONT SOUTH ACROSS THE SOUTHERN PLAINS MONDAY NIGHT INTO TUESDAY MORNING. WHILE THE FRONT IS STRONG IN MODEL GUIDANCE...THE BULK OF THE ARCTIC AIR IN ITS WAKE REMAINS WELL EAST OF THE REGION...SO THE COOL DOWN ASSOCIATED WITH THE FRONT IS EXPECTED TO BE BRIEF AT THIS TIME. MODELS DO NOT AGREE ON AVAILABLE MOISTURE FOR PRECIPITATION ASSOCIATED WITH THIS FRONT. BECAUSE IT LOOKS LIKE NORTHWEST FLOW ALOFT WILL PERSIST BEFORE THIS FRONT ARRIVES...SIDED WITH DRIER SOLUTIONS AS THIS PATTERN REPRESENTS ONE IN WHICH IT IS DIFFICULT TO GET SIGNIFICANT MOISTURE RETURN TO NORTH TEXAS. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 43 61 47 51 / 80 60 10 40 50 WACO, TX 49 45 62 49 54 / 80 60 10 70 70 PARIS, TX 42 40 51 43 48 / 60 70 20 30 50 DENTON, TX 44 41 59 44 49 / 80 60 10 30 40 MCKINNEY, TX 43 41 57 44 50 / 80 60 10 40 40 DALLAS, TX 47 44 60 47 51 / 80 60 10 40 50 TERRELL, TX 48 43 58 47 50 / 60 70 10 50 50 CORSICANA, TX 50 46 63 49 52 / 50 60 20 70 70 TEMPLE, TX 49 46 64 50 55 / 60 50 20 80 80 MINERAL WELLS, TX 45 41 60 44 51 / 80 40 10 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CST WED DEC 17 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 358 AM CST WED DEC 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. CLOUD TO GROUND LIGHTNING WOULD BE THE PRIMARY HAZARD. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY. CLOUD TO GROUND LIGHTNING WOULD BE THE PRIMARY HAZARD. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The Dallas/Ft Worth radar (KFWS), 27 km away, was scanning. The volume nearest the first event began at 20:51 UTC.
1 hail. Local standard time, as filed.
Hail up to the size of dimes fell in Lake Worth.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2014Every state in 2014This day in weather historyWarnings in Texas, December 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 548968.